BibTeX record: journals/fss/GarciaKS10

download as .bib file

@article{DBLP:journals/fss/GarciaKS10,
  author    = {Javier Guti{\'{e}}rrez Garc{\'{\i}}a and
               Tomasz Kubiak and
               Alexander P. Sostak},
  title     = {Ideal-valued topological structures},
  journal   = {Fuzzy Sets and Systems},
  year      = {2010},
  volume    = {161},
  number    = {18},
  pages     = {2380--2388},
  url       = {http://dx.doi.org/10.1016/j.fss.2010.03.007},
  doi       = {10.1016/j.fss.2010.03.007},
  timestamp = {Fri, 31 Oct 2014 07:20:00 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fss/GarciaKS10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}